- 7 Aug 2014 by annonymous12
- 7 August 2014
- pain, doctor, male, calcium
I am a male of age 36. I was having some calcium deficiency for past few days. My mother in law is advised by doctor in taking Flurish Tab ( 1 each every month). Though she didn't have pain in her knees but she do have some calcium deficiency every now and then, thats why she was advised by the doctor to start taking Flurish 150mg tab. Now today in the morning without actually seeing the leafelet i took Flurish tab. After which i came to know that is advised to be taken by women post menopose. Now suggest me what should i do? Though i have taken accidently knowing that it is taken when there is calcium deficiency. Would it harm me in any way?
Sorry, but I have to ask? "I was having some Calcium deficiency the last few days". How would you know if you were Calcium deficient for a few days? If your blood calcium levels are unnaturally low your body will respond by extracting it from your skeletal system long before you show even any mild physical side effects (if you are a normal average male).
The drug: Flurish is known as Ibandronic Acid in the USA and is used in the treatment (and prevention?) of osteoporosis for post menopausal women as a once/month dose. Another use is in the treatment of secondary bone metastases from breast cancer. "It should not be taken by men".
I can't find what effect it has on men as it is for post menopausal women so articles tend to talk about its affect on women. Ask your doctor for advice.
One pill probably won't hurt you. I was thinking the same thing as stephen, how do you know if you have a calcium deficiency? If you have a calcium deficiency you take calcium and vit D. But you yourself cannot tell if you have a deficiency. Its a good general practice to never take someone else's pills, you see what can happen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2012 • 2 answers
Posted 22 Nov 2012 • 3 answers
Posted 25 Mar 2013 • 1 answer
Posted 17 Nov 2013 • 1 answer
Posted 28 Oct 2017 • 1 answer